| Model Number |
33684309 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
Event or Problem Description
There was a reported wound development and subsequent infection at surgical incision site of left ankle.Antibiotic courses including bactrim, doxycycline, and levaquin as well as wound care including topical silvadene were trialed.Surgical intervention for wound debridement, irrigation, vancomycin powder application, and placement of pico wound vac dressing were performed.
Event or Problem Description
Additional Manufacturer Narrative
The complaint was confirmed, since the information received confirm that the patient got treated based on an infection.A device inspection was not possible since the affected device was not returned for investigation.Microbiologist reviewed the sterility of the dhr and noted: the subject device was packaged according to established design and process specifications, and got sterilized through gamma radiation.No deviation for a non-conformance could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.